MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA¿ GRAFT; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA¿ GRAFT; HEART-VALVE, MECHANICAL
Model Number ONXAAP-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, subject: (b)(6) in the aortic prosthesis (aap)- single site retrospective study, experienced the following event: on (b)(6) 2017, 9 days post implant, subject experienced a heart block which resulted in a pacemaker being implanted.At time of hospitalization the subjects inr was 3.2.
 
Additional Manufacturer Narrative
The manufacturing records for sn (b)(6) were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.An on-x valve with serial number (b)(6) with a prefabricated ascending aortic graft of size 23 was implanted with an concomitant ascending aortic root repair on (b)(6) 2017 in a 53 year old male with a medical history of alcohol use, hypertension, hyperlipidemia, bladder cancer, bicuspid valve disease, and aortic aneurysm of the aortic root ,the ascending aorta and the hemiarch whose records were retrospectively acquired for a post-market study: ox1901.000-m (11/20)- post market clinical follow up study protocol of the on-x ascending aortic prosthesis (aap)- single site retrospective study.This event refers to study patient number (b)(6).On (b)(6) 2017 (4 days post implant) the patient developed post- op heart block and a temporary pacemaker was used, then on (b)(6) 2017 (9 days post implant) a permanent pacemaker was implanted.As the permanent pacemaker was implanted within 14 days of aortic valve replacement, the pacemaker implant is considered a valve related event per the atkins (2008) guidelines.The instructions for use [ifu] for the aap valve list cardiac arrhythmia as a potential adverse event for mechanical prosthetic valve recipients.This event is reported here only for the purpose of consistency in documenting potential adverse events made known to the manufacturer and does not qualify for comparison to the historical record of valve performance.The arrhythmia event is a probable consequence of the aortic valve replacement surgical procedure.The arrhythmia/pacemaker implantation is considered valve related as it occurred less than 14 days post aortic valve replacement.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report, subject: aap- 093 in the aortic prosthesis (aap)- single site retrospective study, experienced the following event: (b)(6) 2017 9 days post implant, subject experienced a heart block which resulted in a pacemaker being implanted.At time of hospitalization the subjects inr was 3.2.

Brand Name
ON-X ASCENDING AORTIC PROSTHESISWITH THE VASCUTEK GELWEAVEVALSALVA¿ GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd., nw
kennesaw, GA 30144
7704193355
MDR Report Key14822936
Report Number1649833-2022-00039
Device Sequence Number4813752
Product Code LWQ
UDI-Device Identifier00851788001525
UDI-Public851788001525
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2021
Device Model NumberONXAAP-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date06/26/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight79 KG